# SDR 95ZZZX1638

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600CJ
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885050
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Pulley
- Part number: 9907200
- Condition: Bearing Seized
- Location: Alternator Idler
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND IDLER PULLEY BEARING FOR ALTERNATOR BELT USED ON AIR CONDITIONED PA32RT ONLY.  BEARING SEIZED AND CAUSED ALTERNATOR BELT TO BREAK IN-FLIGHT.  FLIGHT WAS VFR AT THIS TIME, BUT IS COMMONLY IFR FOR THIS AIRCRAFT.
